Noncommutative algebras of dimension three over integral schemes

Rick Miranda, Mina Teicher

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this article we describe the algebraic data which is equivalent to giving an associative, noncommutative algebra Ox over an integral k-scheme Y (where k is an algebraically closed field of characteristic 3), which is locally free of rank 3. The description allows us to conclude that, essentially, all such are locally upper triangular 2x2 matrices, with degenerations of a restricted form allowed.

Original languageEnglish
Pages (from-to)705-712
Number of pages8
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Dec 1985


Dive into the research topics of 'Noncommutative algebras of dimension three over integral schemes'. Together they form a unique fingerprint.

Cite this